| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, the surgeon attempted to place the liner in the shell and the locking ring was found bent.It is unclear when exactly the locking ring was bent.The surgery was completed with a different device.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ japan.One ringloc bi-polar 28x44mm item# 11-165212 lot# 822160 were returned and evaluated.Upon visual inspection the locking ring was bent inside of the returned shell.The locking ring was returned in the incorrect position with the chamfer facing the inner radius of the shell.Due to the chamfer position being incorrect no further measurements were taken.A review of the device history records identified no related deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.The event is confirmed via returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.